27 Publikationen

Alle markieren

[27]
2020 | Preprint | PUB-ID: 2955504
Angular values of nonautonomous and random linear dynamical systems
Beyn W-J, Froyland G, Hüls T (2020)
arXiv:2012.11305.
PUB | arXiv
 
[26]
2020 | Preprint | PUB-ID: 2955505 PUB | arXiv
 
[25]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932983
On areas of attraction and repulsion in finite time dynamical systems and their numerical approximation
Girod A, Hüls T (2018)
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 24(11): 1734-1755.
PUB | DOI | WoS
 
[24]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916443
COMPUTING STABLE HIERARCHIES OF FIBER BUNDLES
Hüls T (2017)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 22(9): 3341-3367.
PUB | DOI | WoS
 
[23]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917128
Nonautonomous systems with transversal homoclinic structures under discretization
Girod A, Hüls T (2016)
BIT NUMERICAL MATHEMATICS 56(2): 605-631.
PUB | DOI | WoS
 
[22]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905976
On the Approximation of Stable and Unstable Fiber Bundles of (Non) Autonomous ODEs - A Contour Algorithm
Hüls T (2016)
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS 26(7): 1650118.
PUB | DOI | WoS
 
[21]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906737
A Contour Algorithm for Computing Stable Fiber Bundles of Nonautonomous, Noninvertible Maps
Hüls T (2016)
SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS 15(2): 923-951.
PUB | DOI | WoS
 
[20]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Symbolic coding for noninvertible systems: uniform approximation and numerical computation
Beyn W-J, Hüls T, Schenke A (2016)
Nonlinearity 29(11): 3346-3384.
PUB | DOI | WoS
 
[19]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955385
Continuation and collapse of homoclinic tangles
Beyn W-J, Hüls T (2014)
Journal of Computational Dynamics 1(1): 71-109.
PUB | DOI
 
[18]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717677
Qualitative Analysis of a Nonautonomous Beverton-Holt Ricker Model
Hüls T, Poetzsche C (2014)
SIAM Journal on Applied Dynamical Systems 13(4): 1442-1488.
PUB | DOI | WoS
 
[17]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565287
Computing covariant Lyapunov vectors, Oseledets vectors, and dichotomy projectors: A comparative numerical study
Froyland G, Hüls T, Morriss GP, Watson TM (2013)
Physica D Nonlinear Phenomena 247(1): 18-39.
PUB | DOI | WoS
 
[16]
2013 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2699174
A Homoclinic Route to Volatility: Dynamics of Asset Prices Under Autoregressive Forecasting
Böhm V, Chiarella C, He X-Z, Hüls T (2013)
In: Global Analysis of Dynamic Models in Economics and Finance. Bischi GI, Chiarella C, Sushko I (Eds); Berlin, Heidelberg: Springer Berlin Heidelberg: 289-316.
PUB | DOI
 
[15]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454697
ON COMPUTING HETEROCLINIC TRAJECTORIES OF NON-AUTONOMOUS MAPS
Hüls T, Zou Y (2012)
Discrete and Continuous Dynamical Systems - Series B 17(1): 79-99.
PUB | DOI | WoS
 
[14]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1967969
Homoclinic trajectories of non-autonomous maps
Hüls T (2011)
Journal of Difference Equations and Applications 17(1): 9-31.
PUB | DOI | WoS
 
[13]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588646
Connecting orbits in perturbed systems
Colonius F, Hüls T, Rasmussen M (2010)
NONLINEAR DYNAMICS 59(4): 569-578.
PUB | DOI | WoS
 
[12]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003492
COMPUTING SACKER-SELL SPECTRA IN DISCRETE TIME DYNAMICAL SYSTEMS
Hüls T (2010)
SIAM Journal on Numerical Analysis 48(6): 2043-2064.
PUB | DOI | WoS
 
[11]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633778
NUMERICAL COMPUTATION OF DICHOTOMY RATES AND PROJECTORS IN DISCRETE TIME
Hüls T (2009)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 12(1): 109-131.
PUB | DOI | WoS
 
[10]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586046
A BIFURCATION ANALYSIS OF A 3D BLOWFLY MODEL IN DISCRETE AND CONTINUOUS TIME
Hüls T (2008)
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS 18(7): 1957-1972.
PUB | DOI | WoS
 
[9]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
On r-periodic orbits of k-periodic maps
Beyn W-J, Hüls T, Samtenschnieder M-C (2008)
Journal of Difference Equations and Applications 14(8): 865-887.
PUB | DOI | WoS
 
[8]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595230
A model function for non-autonomous bifurcations of maps
Hüls T (2007)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 7(2): 351-363.
PUB | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596680
Homoclinic orbits of non-autonomous maps and their approximation
Hüls T (2006)
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 12(11): 1103-1126.
PUB | DOI | WoS
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1600913
Bifurcation of connecting orbits with one nonhyperbolic fixed point for maps
Hüls T (2005)
SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS 4(4): 985-1007.
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1602306
Instability helps virtual flies to mate
Hüls T (2005)
BIOLOGICAL CYBERNETICS 93(3): 222-229.
PUB | DOI | WoS | PubMed | Europe PMC
 
[4]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608942
A model function for polynomial rates in discrete dynamical systems
Hüls T (2004)
APPLIED MATHEMATICS LETTERS 17(1): 1-5.
PUB | DOI | WoS
 
[3]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605465
Numerical analysis of degenerate connecting orbits for maps
Beyn W-J, Hüls T, Kleinkauf JM, Zou Y (2004)
International Journal of Bifurcation and Chaos 14(10): 3385-3407.
PUB | DOI | WoS
 
[2]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605644
Error estimates for approximating non-hyperbolic heteroclinic orbits of maps
Beyn W-J, Hüls T (2004)
Numerische Mathematik 99(2): 289-323.
PUB | DOI | WoS
 
[1]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617569
Polynomial estimates and discrete saddle-node homoclinic orbits
Hüls T, Zou YK (2001)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 256(1): 115-126.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

27 Publikationen

Alle markieren

[27]
2020 | Preprint | PUB-ID: 2955504
Angular values of nonautonomous and random linear dynamical systems
Beyn W-J, Froyland G, Hüls T (2020)
arXiv:2012.11305.
PUB | arXiv
 
[26]
2020 | Preprint | PUB-ID: 2955505 PUB | arXiv
 
[25]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932983
On areas of attraction and repulsion in finite time dynamical systems and their numerical approximation
Girod A, Hüls T (2018)
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 24(11): 1734-1755.
PUB | DOI | WoS
 
[24]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916443
COMPUTING STABLE HIERARCHIES OF FIBER BUNDLES
Hüls T (2017)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 22(9): 3341-3367.
PUB | DOI | WoS
 
[23]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917128
Nonautonomous systems with transversal homoclinic structures under discretization
Girod A, Hüls T (2016)
BIT NUMERICAL MATHEMATICS 56(2): 605-631.
PUB | DOI | WoS
 
[22]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905976
On the Approximation of Stable and Unstable Fiber Bundles of (Non) Autonomous ODEs - A Contour Algorithm
Hüls T (2016)
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS 26(7): 1650118.
PUB | DOI | WoS
 
[21]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906737
A Contour Algorithm for Computing Stable Fiber Bundles of Nonautonomous, Noninvertible Maps
Hüls T (2016)
SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS 15(2): 923-951.
PUB | DOI | WoS
 
[20]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Symbolic coding for noninvertible systems: uniform approximation and numerical computation
Beyn W-J, Hüls T, Schenke A (2016)
Nonlinearity 29(11): 3346-3384.
PUB | DOI | WoS
 
[19]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955385
Continuation and collapse of homoclinic tangles
Beyn W-J, Hüls T (2014)
Journal of Computational Dynamics 1(1): 71-109.
PUB | DOI
 
[18]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717677
Qualitative Analysis of a Nonautonomous Beverton-Holt Ricker Model
Hüls T, Poetzsche C (2014)
SIAM Journal on Applied Dynamical Systems 13(4): 1442-1488.
PUB | DOI | WoS
 
[17]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565287
Computing covariant Lyapunov vectors, Oseledets vectors, and dichotomy projectors: A comparative numerical study
Froyland G, Hüls T, Morriss GP, Watson TM (2013)
Physica D Nonlinear Phenomena 247(1): 18-39.
PUB | DOI | WoS
 
[16]
2013 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2699174
A Homoclinic Route to Volatility: Dynamics of Asset Prices Under Autoregressive Forecasting
Böhm V, Chiarella C, He X-Z, Hüls T (2013)
In: Global Analysis of Dynamic Models in Economics and Finance. Bischi GI, Chiarella C, Sushko I (Eds); Berlin, Heidelberg: Springer Berlin Heidelberg: 289-316.
PUB | DOI
 
[15]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454697
ON COMPUTING HETEROCLINIC TRAJECTORIES OF NON-AUTONOMOUS MAPS
Hüls T, Zou Y (2012)
Discrete and Continuous Dynamical Systems - Series B 17(1): 79-99.
PUB | DOI | WoS
 
[14]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1967969
Homoclinic trajectories of non-autonomous maps
Hüls T (2011)
Journal of Difference Equations and Applications 17(1): 9-31.
PUB | DOI | WoS
 
[13]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588646
Connecting orbits in perturbed systems
Colonius F, Hüls T, Rasmussen M (2010)
NONLINEAR DYNAMICS 59(4): 569-578.
PUB | DOI | WoS
 
[12]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003492
COMPUTING SACKER-SELL SPECTRA IN DISCRETE TIME DYNAMICAL SYSTEMS
Hüls T (2010)
SIAM Journal on Numerical Analysis 48(6): 2043-2064.
PUB | DOI | WoS
 
[11]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633778
NUMERICAL COMPUTATION OF DICHOTOMY RATES AND PROJECTORS IN DISCRETE TIME
Hüls T (2009)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 12(1): 109-131.
PUB | DOI | WoS
 
[10]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586046
A BIFURCATION ANALYSIS OF A 3D BLOWFLY MODEL IN DISCRETE AND CONTINUOUS TIME
Hüls T (2008)
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS 18(7): 1957-1972.
PUB | DOI | WoS
 
[9]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
On r-periodic orbits of k-periodic maps
Beyn W-J, Hüls T, Samtenschnieder M-C (2008)
Journal of Difference Equations and Applications 14(8): 865-887.
PUB | DOI | WoS
 
[8]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595230
A model function for non-autonomous bifurcations of maps
Hüls T (2007)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 7(2): 351-363.
PUB | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596680
Homoclinic orbits of non-autonomous maps and their approximation
Hüls T (2006)
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 12(11): 1103-1126.
PUB | DOI | WoS
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1600913
Bifurcation of connecting orbits with one nonhyperbolic fixed point for maps
Hüls T (2005)
SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS 4(4): 985-1007.
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1602306
Instability helps virtual flies to mate
Hüls T (2005)
BIOLOGICAL CYBERNETICS 93(3): 222-229.
PUB | DOI | WoS | PubMed | Europe PMC
 
[4]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608942
A model function for polynomial rates in discrete dynamical systems
Hüls T (2004)
APPLIED MATHEMATICS LETTERS 17(1): 1-5.
PUB | DOI | WoS
 
[3]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605465
Numerical analysis of degenerate connecting orbits for maps
Beyn W-J, Hüls T, Kleinkauf JM, Zou Y (2004)
International Journal of Bifurcation and Chaos 14(10): 3385-3407.
PUB | DOI | WoS
 
[2]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605644
Error estimates for approximating non-hyperbolic heteroclinic orbits of maps
Beyn W-J, Hüls T (2004)
Numerische Mathematik 99(2): 289-323.
PUB | DOI | WoS
 
[1]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617569
Polynomial estimates and discrete saddle-node homoclinic orbits
Hüls T, Zou YK (2001)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 256(1): 115-126.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung